MAUDE Adverse Event Report: TERRAGENE S.A. STRYKER SRBI30F; BIOLOGICAL INDICATOR

TERRAGENE S.A. STRYKER SRBI30F; BIOLOGICAL INDICATOR
Model Number STRYKER SRBI30
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device-related deaths or serious injuries were informed.Device malfunction cause the device to fail to perform its essential function and compromise the device's monitoring effectiveness, since it would not be able to process biological indicators.If this were to recur, the lack of biological indicators processing could affect the load release, which could contribute to a serious injury due to lack of sterile material if it were to recur.
 
Event or Problem Description
The distributor reported the biological indicator is showing positive results after the sterilization proceses, not allowing the loads to be released.

Brand Name
STRYKER SRBI30F
Common Device Name
BIOLOGICAL INDICATOR
Manufacturer (Section D)
TERRAGENE S.A.
ruta nacional n[?]9, km 280
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A.
ruta nacional n° 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nacional n° 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key18477203
Report Number3013145340-2024-00015
Device Sequence Number17741995
Product Code FRC
UDI-Device Identifier07798164678793
UDI-Public07798164678793
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K191021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2023
Device Model NumberSTRYKER SRBI30
Device Lot NumberA10531
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Initial Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown